Alert archive / Colorado / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 82, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at May 27, 2015, 3:20 PM MDT for Las Animas County, Colorado. It was in force for 25 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 27, 2015, 3:20 PM MDT (21:20 UTC)
- Expired
- May 27, 2015, 3:45 PM MDT
- In force
- 25 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Las Animas County, CO
The radar
The Pueblo radar (KPUX), 142 km from the middle of the area, began a volume at 21:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 27, 3:28 PM MDT | HAIL 0.75 | 1 N Trinidad, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 9.3 hours before the alert went out and 307 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2284 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 39 m²/s²
- 0-3 km storm-relative helicity
- 85 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
419
WUUS55 KPUB 272120
SVRPUB
COC071-272145-
/O.NEW.KPUB.SV.W.0082.150527T2120Z-150527T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
320 PM MDT WED MAY 27 2015
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTH CENTRAL LAS ANIMAS COUNTY IN SOUTHEASTERN COLORADO...
* UNTIL 345 PM MDT
* AT 319 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER TRINIDAD...
MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
TRINIDAD...STARKVILLE AND HOEHNE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3710 10454 3725 10463 3734 10434 3722 10420
TIME...MOT...LOC 2119Z 267DEG 23KT 3721 10453
HAIL...1.00IN
WIND...60MPH
$$
ETP2 follow-up statements
222
WWUS55 KPUB 272130
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
330 PM MDT WED MAY 27 2015
COC071-272145-
/O.CON.KPUB.SV.W.0082.000000T0000Z-150527T2145Z/
LAS ANIMAS CO-
330 PM MDT WED MAY 27 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM MDT
FOR SOUTH CENTRAL LAS ANIMAS COUNTY...
AT 329 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR TRINIDAD...
MOVING EAST AT 25 MPH. THE STRONGEST PORTION OF THE STORM WAS
NOW LOCATED EAST OF INTERSTATE 25.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
TRINIDAD AND HOEHNE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3711 10452 3727 10454 3734 10434 3722 10420
TIME...MOT...LOC 2129Z 267DEG 23KT 3721 10445
HAIL...1.00IN
WIND...60MPH
$$
EP982
WWUS55 KPUB 272139
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
339 PM MDT WED MAY 27 2015
COC071-272149-
/O.EXP.KPUB.SV.W.0082.000000T0000Z-150527T2145Z/
LAS ANIMAS CO-
339 PM MDT WED MAY 27 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL LAS ANIMAS
COUNTY WILL EXPIRE AT 345 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL HAIL
IS STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3711 10452 3727 10454 3734 10434 3722 10420
TIME...MOT...LOC 2139Z 267DEG 23KT 3721 10445
$$
ETPWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 2:56 PM MDT, 24 minutes earlier.
Area forecast discussion, May 27, 2:56 PM MDT, 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 256 PM MDT WED MAY 27 2015 .SHORT TERM...(THIS EVENING THROUGH THURSDAY) ISSUED AT 235 PM MDT WED MAY 27 2015 MESOSCALE ANALYSIS SHOWED CAPE VALUES OF 1500-2500 J/KG ACRS THE SERN PLAINS THIS AFTERNOON WITH FAIRLY WEAK SHEAR. SPC SEVERE OUTLOOK FOR TODAY SHOWS A MARGINAL TO SLIGHT RISK OVR ALL BUT THE I- 25 CORRIDOR. COULD SEE A FEW STRONG TO SEVERE STORMS OVR THE SERN PLAINS THIS AFTERNOON AND EVENING. TONIGHT AN UPR LOW AND TROF ARE FORECAST TO EXTEND FROM ID AND SOUTHWARD OVR THE GREAT BASIN. OVR CO...WESTERLY FLOW ALOFT IS EXPECTED. AFTER ISOLD TO SCT EVENING SHOWERS AND TSTMS...MOST IF NOT ALL OF THE PCPN SHOULD COME TO AN END OVR THE FORECAST AREA BY LATE NIGHT. THAT UPR TROF IS EXPECTED TO MOVE SLOWLY EASTWARD ON THU...WITH A SHORTWAVE TROF EJECTING EASTWARD ACRS CO DURING THE DAY. SHOULD SEE SOME SHOWERS OR TSTMS DEVELOPING OVR THE MTNS AREAS BY LATE MORNING AND THEN THE COVERAGE WL INCREASE IN THE AFTERNOON AND WL SPREAD EASTWARD. A DRYLINE IS EXPECTED OVR THE FAR SERN CO PLAINS ON THU WITH THE NAM FORECASTING 2000+ J/KG OF CAPE...BUT SHEAR VALUES ARE RELATIVELY WEAK. A COUPLE OR A FEW SEVERE STORMS WL BE POSSIBLE WITH LARGE HAIL AND DAMAGING WINDS BEING THE MAIN THREATS. .LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY) ISSUED AT 235 PM MDT WED MAY 27 2015 ACTIVE WEATHER WILL CONTINUE THROUGH THE EXTENDED PERIOD WITH GOOD MODEL AGREEMENT AND ONLY MODEST ENSEMBLE SPREADS. THURSDAY NIGHT...AN UPPER LEVEL SHORTWAVE TROUGH WILL BE MOVING ACROSS THE AREA SENDING A COLD FRONT SOUTH ACROSS THE EASTERN PLAINS. EXPECT ONGOING SHOWER AND THUNDERSTORM ACTIVITY OVER THE MOUNTAINS...EAST INTO THE I-25 CORRIDOR BY THURSDAY EVENING. THIS SHOWER AND THUNDERSTORM ACTIVITY WILL SPREAD EAST ACROSS THE PLAINS THURSDAY NIGHT INTO FRIDAY MORNING. ABUNDANT MOISTURE WILL ALLOW THUNDERSTORMS TO BE EFFICIENT RAIN PRODUCERS...AND MODERATE TO HEAVY RAINFALL IS EXPECTED. FLASH FLOODING IS POSSIBLE WITH ANY AREAS THAT SEE HEAVY RAINFALL...AND FURTHER RUNOFF COULD LEAD TO ADDITIONAL RIVER/STREAM FLOODING. FRIDAY...THE COLD FRONT WILL BE THROUGH THE AREA BY FRIDAY MORNING WITH MOIST UPSLOPE LOW LEVEL FLOW ACROSS THE PLAINS. A SECONDARY DISTURBANCE IN THE NORTHWEST FLOW WILL HELP TRIGGER ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS BY FRIDAY AFTERNOON. EXPECT INITIAL DEVELOPMENT OVER THE EASTERN MOUNTAINS...AND SPREADING EAST ACROSS THE PLAINS FRIDAY NIGHT. MODERATE TO HEAVY RAINFALL IS POSSIBLE AS THESE STORMS MOVE ACROSS THE PLAINS. FLASH FLOODING IS POSSIBLE WITH AREAS THAT SEE HEAVY RAINFALL...AND RIVER FLOODING WILL NEED TO BE MONITORED. SATURDAY THROUGH WEDNESDAY...BY SATURDAY...AN UPPER LEVEL RIDGE WILL BUILD ACROSS THE ROCKIES AND SLOWLY MOVE EAST INTO EARLY NEXT WEEK. WEAK ENERGY MOVING THROUGH THE RIDGE WILL BRING DAILY AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS TO THE MOUNTAINS WHICH WILL SPREAD EASTWARD INTO THE PLAINS DURING THE EVENING. MOISTURE WILL BE ON THE DECREASE...WHICH MAY HELP KEEP THE HEAVY RAINFALL POTENTIAL ON THE LOWER SIDE. MODELS ARE INDICATING THE POTENTIAL FOR THE DRYLINE DEVELOPING OUT NEAR THE KANSAS BORDER EACH AFTERNOON...BUT WITH THE RIDGE ALOFT...WE WILL LIKELY SEE CAPPED CONDITIONS WITH A SMALL SEVERE THUNDERSTORM THREAT SUNDAY THROUGH TUESDAY. TEMPERATURES WILL BE WARMING THROUGH THE EXTENDED WITH 70S TO MID 80S ACROSS THE REGION FOR AFTERNOON HIGHS. SNOW LEVELS WILL REMAIN CONFINED TO ABOVE 12 KFT. LIGHT SNOWFALL WILL BE POSSIBLE ABOVE THIS ELEVATION THROUGH THE EXTENDED PERIOD WITH MINOR ACCUMULATIONS POSSIBLE. MOZLEY && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z THURSDAY EVENING) ISSUED AT 235 PM MDT WED MAY 27 2015 IN GENERAL...VFR CONDITIONS CAN BE EXPECTED AT THE TAF SITES. HOWEVER...SHOWERS AND TSTMS MAY BE IN THE VCNTY OF THE TAF SITES THRU THE EVENING HOURS AND THEN AGAIN THURSDAY AFTERNOON. GUSTY WINDS AND BRIEF HEAVY RAIN WL BE A POSSIBILITY. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...28 LONG TERM...MOZLEY AVIATION...28
Hazardous weather outlook, May 27, 11:02 AM MDT, 4 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1102 AM MDT WED MAY 27 2015 COZ058>089-093>099-281715- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1102 AM MDT WED MAY 27 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING. STORM THREATS TODAY WILL INCLUDE LIGHTNING...HAIL UP TO 1/2 INCH IN DIAMETER...LOCALLY HEAVY RAIN...AND WIND GUSTS UP TO 45 MPH. HOWEVER...THERE IS THE POSSIBILITY OF A FEW SEVERE STORMS FROM THE I-25 CORRIDOR TO THE EASTERN COLORADO BORDER...BUT THE HIGHEST RISK FOR SEVERE WEATHER WILL BE OVER KIOWA...BENT...PROWERS AND BACA COUNTIES. THE MAIN SEVERE THREATS WILL BE HAIL ONE INCH OR LARGER IN DIAMETER...AND 60 TO 70 MPH WIND GUSTS. FLASH FLOODING CONTINUES TO BE A CONCERN WITH ANY OF THE STRONGER STORMS DUE TO SATURATED SOILS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ONE OR TWO STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS THE SOUTHEAST PLAINS ON THURSDAY...WITH THE THREAT FOR HAIL GREATER THAN 1 INCH IN DIAMETER...AND WIND GUSTS OVER 60 MPH ACROSS KIOWA...BENT...PROWERS AND BACA COUNTIES DURING THE AFTERNOON AND EARLY EVENING HOURS. ELSEWHERE...THE MAIN THREATS WITH THUNDERSTORMS WILL BE SMALL HAIL...WIND GUSTS UP TO 50 MPH... LOCALLY HEAVY RAINFALL...AND LIGHTNING. A BETTER CHANCE FOR WIDESPREAD SHOWERS AND THUNDERSTORMS WILL ARRIVE FOR FRIDAY AND FRIDAY NIGHT AS ANOTHER UPPER LEVEL DISTURBANCE MOVES SLOWLY ACROSS COLORADO. A COLD FRONT WILL SPREAD UPSLOPE FLOW ACROSS THE PLAINS RESULTING IN WIDESPREAD SHOWERS AND EMBEDDED THUNDERSTORMS IN AND NEAR THE MOUNTAINS BY FRIDAY AFTERNOON...WHICH WILL CONTINUE THROUGH FRIDAY NIGHT. LOCALLY HEAVY RAINFALL WITH THE POTENTIAL FOR FLASH FLOODING WILL BE THE PRIMARY STORM THREAT...THOUGH A FEW OF THE STRONGER STORMS MAY ALSO PRODUCE SMALL HAIL AND DANGEROUS CLOUD TO GROUND LIGHTNING. MEANWHILE SEVERAL INCHES OF SNOW WILL BE POSSIBLE ACROSS THE HIGHER PEAKS ABOVE 12000 FEET FRIDAY AND FRIDAY NIGHT. ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE EACH DAY FOR THE WEEKEND INTO EARLY NEXT WEEK...WITH THE POTENTIAL FOR STRONG THUNDERSTORMS RETURNING TO THE FAR SOUTHEAST PLAINS EARLY NEXT WEEK. AREA RIVERS AND CREEKS WILL CONTINUE TO RUN HIGH OVER THE NEXT SEVERAL DAYS AS MORE RAIN RESULTS IN ADDITIONAL RUNOFF. MORE SUSCEPTIBLE AREAS ALONG THESE RIVERS AND CREEKS MAY REMAIN ABOVE FLOOD STAGE OR EXPERIENCE FLUCTUATIONS ABOVE AND BELOW FLOOD STAGE AS THIS RUNOFF CONTINUES TO MAKE ITS WAY DOWNSTREAM. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE TODAY AND TONIGHT OVER MOST OF SOUTHERN COLORADO. 28/28
In the hours before
Special weather statement, May 27, 1:32 PM MDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 132 PM MDT WED MAY 27 2015 COZ084-085-272015- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT CO- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT CO- 132 PM MDT WED MAY 27 2015 ...SPECIAL WEATHER STATEMENT... AT 132 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR SCHRIEVER AFB...OR 14 MILES SOUTHEAST OF COLORADO SPRINGS...MOVING EAST AT 30 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... ELLICOTT AND SCHRIEVER AFB. LAT...LON 3867 10464 3876 10466 3886 10437 3872 10429 TIME...MOT...LOC 1932Z 249DEG 24KT 3873 10458 ETP
Special weather statement, May 27, 1:42 PM MDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 142 PM MDT WED MAY 27 2015 COZ094-098-099-272030- EASTERN LAS ANIMAS COUNTY CO-LAMAR VICINITY/PROWERS COUNTY CO- SPRINGFIELD VICINITY/BACA COUNTY CO- 142 PM MDT WED MAY 27 2015 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LAS ANIMAS...SOUTHWESTERN PROWERS AND NORTHWESTERN BACA COUNTIES UNTIL 230 PM MDT... AT 142 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11 MILES NORTHWEST OF PRITCHETT...OR 22 MILES WEST OF SPRINGFIELD... MOVING EAST AT 30 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SPRINGFIELD. LAT...LON 3736 10305 3753 10313 3765 10262 3743 10248 TIME...MOT...LOC 1942Z 249DEG 24KT 3748 10301 ETP
Special weather statement, May 27, 2:17 PM MDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 217 PM MDT WED MAY 27 2015 COZ074-088-272100- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT CO- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT CO- 217 PM MDT WED MAY 27 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LAS ANIMAS COUNTY UNTIL 300 PM MDT... AT 216 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES NORTHWEST OF SEGUNDO...OR 19 MILES WEST OF TRINIDAD...MOVING NORTHEAST AT 20 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... BONCARBO AND WESTON. LAT...LON 3709 10487 3724 10498 3734 10472 3720 10459 TIME...MOT...LOC 2016Z 244DEG 16KT 3721 10485 EP
Special weather statement, May 27, 3:06 PM MDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 306 PM MDT WED MAY 27 2015 COZ074-088-272145- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT CO- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT CO- 306 PM MDT WED MAY 27 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LAS ANIMAS COUNTY UNTIL 345 PM MDT... AT 306 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR COKEDALE...OR NEAR TRINIDAD...MOVING EAST AT 20 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... TRINIDAD...COKEDALE...STARKVILLE...BONCARBO AND HOEHNE. LAT...LON 3710 10468 3728 10472 3733 10438 3714 10432 TIME...MOT...LOC 2106Z 261DEG 19KT 3720 10461 ETP
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 6:34 PM MDT | Special Weather Statement | PUB | Teller | 41 min |
| May 26, 6:43 PM MDT | Special Weather Statement | PUB | Pueblo | 47 min |
| May 26, 6:50 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 40 min |
| May 26, 6:57 PM MDT | Special Weather Statement | PUB | Las Animas | 48 min |
| May 26, 7:10 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas, Otero, Pueblo | 35 min |
| May 26, 7:11 PM MDT | Special Weather Statement | PUB | Pueblo | 49 min |
| May 26, 7:24 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Fremont, Huerfano, Pueblo, Teller | 41 min |
| May 26, 7:44 PM MDT | Severe Thunderstorm Warning | PUB | Otero | 31 min |
| May 26, 8:10 PM MDT | Special Weather Statement | PUB | Las Animas | 50 min |
| May 26, 8:14 PM MDT | Severe Thunderstorm Warning | PUB | Otero | 31 min |
| May 26, 8:41 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Otero | 34 min |
| May 26, 8:50 PM MDT | Special Weather Statement | PUB | El Paso | 40 min |
| May 26, 9:21 PM MDT | Special Weather Statement | PUB | Crowley | 39 min |
| May 26, 9:28 PM MDT | Special Weather Statement | PUB | El Paso | 47 min |
| May 26, 10:09 PM MDT | Special Weather Statement | PUB | Kiowa | 51 min |
| May 27, 1:18 AM MDT | River Flood Warning | PUB | Pueblo | 3 days |
| May 27, 8:15 AM MDT | River Flood Warning | PUB | Pueblo | 37 hr |
| May 27, 1:32 PM MDT | Special Weather Statement | PUB | El Paso | 43 min |
| May 27, 1:42 PM MDT | Special Weather Statement | PUB | Baca | 48 min |
| May 27, 2:09 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 36 min |
| May 27, 2:17 PM MDT | Special Weather Statement | PUB | Huerfano | 43 min |
| May 27, 3:06 PM MDT | Special Weather Statement | PUB | Las Animas | 39 min |
| May 27, 3:26 PM MDT | Special Weather Statement | PUB | Bent | 49 min |
| May 27, 4:02 PM MDT | Special Weather Statement | PUB | Baca | 43 min |
| May 27, 4:24 PM MDT | Special Weather Statement | PUB | Pueblo | 51 min |
| May 27, 4:27 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 33 min |
| May 27, 4:53 PM MDT | Special Weather Statement | PUB | Pueblo | 52 min |
| May 27, 5:38 PM MDT | Special Weather Statement | PUB | Crowley | 52 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.